# SDR JJBA20240611021

- Difficulty date: May 22, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 37,928 hours, 25,352 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OMEGA BEAM WING BOX ATTACH ANGLE, INBD AND OUTBD ANGLES AT FR 47 FOUND CRACKED. INBD AND OUTBD ANGLES BTW FR 47 TO FR50 ON RH OMEGA BEAM REMOVED AND REPLACED
